# SDR P9RA20050073

- Difficulty date: March 16, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, ROW 20 TO 23 EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED BULBS PER MM.
